# SDR IPXA2021051069155

- Difficulty date: April 28, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 82,010 hours, 17,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SP1153059113
- Condition: Cracked
- Location: Center Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER CARGO FLOOR SUPPORT AT STA 1521 BETWEEN RBL 10 - 22 IS CRACKED.REMOVED AND REPLACED CRACKED CENTER CARGO FLOOR SUPPORT AT STA 1521 BETWEEN RBL 10 - 22 IAW SRM 51-35-01. (MINOR)
